On discontinuous wave-motion: Part II

Raman, C. V. ; Dey, Ashutosh (1917) On discontinuous wave-motion: Part II Philosophical Magazine, 33 (194). pp. 203-207. ISSN 1478-6435

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/1478644...

Related URL: http://dx.doi.org/10.1080/14786440208635628


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
ID Code:69852
Deposited On:14 Nov 2011 04:22
Last Modified:14 Nov 2011 04:22

Repository Staff Only: item control page